A solution of the boundary value problem in heat conduction
Matematički vesnik, Tome 25 (1973) no. 1, p. 117
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
33E30
@article{MV_1973_25_1_a14,
author = {M. Shah},
title = {A solution of the boundary value problem in heat conduction},
journal = {Matemati\v{c}ki vesnik},
pages = {117 },
year = {1973},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1973_25_1_a14/}
}
M. Shah. A solution of the boundary value problem in heat conduction. Matematički vesnik, Tome 25 (1973) no. 1, p. 117 . http://geodesic.mathdoc.fr/item/MV_1973_25_1_a14/